# SDR SWAA2024081309152

- Difficulty date: July 4, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MOPSILL IS CRACKED AT STA 303; LBL 58; WL 209.<[01] UPDATED MEASUREMENT TABLE AND STEPS.;[02] STEP 4 UPDATE;[03] UPDATED STEP 4 DWG REVISION#; DWG 141A8110 REV:E;[04] CERTIFY;[05] REMOVED AND REPLACED FED MOP SILL BETWEEN BS 270 TO BS 360 ; LBL 58 ;WL 209 IAW SRM 51-40-02-0G-0; DWG# 141A8110 REV:E;[06] VERIFIED CORRECTIVE ACTION
